| Model Number |
REGULAR |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused, or contributed to the malfunction.
Event or Problem Description
Consumer reported upon removal the string pulled out leaving the tampon inside her vaginal cavity.She was unable to manually remove the pledget.She went to her gynecologist who removed the pledget from her vaginal cavity.She did not receive any additional medical treatment, and did not experience any adverse health effects.